# SDR CALA0400737

- Difficulty date: December 4, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N17329
- Make and model: Boeing 7373T0
- Aircraft serial: 23459
- Aircraft time: 54,992 hours, 28,557 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6546568519
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND APB BOTTOM CENTER STIFFENER CORRODED ON LEFT HALF, BS 1016-1020.  THE CORRODED AREA WAS CUT OUT AND REPAIR PARTS WERE INSTALLED IAW ECRA 5311-01213.
